# SDR DALA2015100205904

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 78,468 hours, 35,802 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33D EMERGENCY LIGHT INOPERATIVE.  REPLACED WIRE  HARNESS.  CHECKED GOOD.  OK FOR SERVICE.
